# SDR DALA2020101303354

- Difficulty date: October 2, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,003 hours, 9,976 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Misinstalled
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE LENS INCORRECTLY MOUNTED ON SLIDE COVER. CORRECTIVE ACTION: REPLACED LENS PER A330 CMM 25-62-22.
